MathSciNet Relay Station
MathSciNet bibliographic data
MR1152157 (93c:81015) 81P10 (03G12 06C15 28B05 46N50)
Hamhalter, Jan; Pták, Pavel Hilbert-space-valued states on quantum logics. Appl. Math. 37 (1992), no. 1, 51–61.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement